MathSciNet Relay Station
MathSciNet bibliographic data
MR1655832 (2000a:46046) 46E30 (28A75 42C05 46L55 47B38)
Strichartz, Robert S. Remarks on: "Dense analytic subspaces in fractal $L\sp 2$-spaces'' [J. Anal. Math. 75 (1998), 185–228; MR1655831 (2000a:46045)] by P. E. T. Jorgensen and S. Pedersen. J. Anal. Math. 75 (1998), 229–231.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement